# SDR DALA201908124705

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 IN OPEN LOWER INBOARD HOLE 4,DOOR STOP FITTING 2 RH SIDE ,AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT AT AFT GALLEY AREA (1 EA) ( CRACK DIRECTION= 10 O'CLOCK APPROX, D1-D2= 0.150 INCH , (3.81MM) ). PERFORMED REPAIR INSTRUCTION ON LOWER I/B HOLE 4, DOOR STOP FITTING #2 RH SIDE ON FR 66 AT AFT GALLEY AREA ASPER A320 SRM 53-41-12-300-008 STEP 2A, FINAL DIAMETER AFTER REAMED ON HOLE 4 IS:0.4068" (10.333MM).
